# SDR ASAA2015102713542

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,134 hours, 8,277 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 1,816 hours, 547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECK AT IDLE, NR 1 FILTER BYPASS ILLUMINATED FOR APPROXIMATELY 2 MINUTES, THEN WENT OUT ON ITS OWN.  NO ENGINE ABNORMALS OBSERVED.  ACFT GROUNDED.  FOUND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH CONNECTOR PLUG LOOSE.  CLEANED AND SECURED CONNECTOR PLUG ON FFDPS.  REF FIM 73-05, TASK 801. IAW FIM 73-05, TASK 801, FOUND FAULT CODE 73-21071, FUEL FILTERS DISAGREE ACCOMPLISHED THE REPAIR CONFIRMATION, STEP F. IDLE POWER CHECK, TESTED GOOD.
